# SDR SWIA200311993

- Difficulty date: May 7, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 4,693 hours, 3,657 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LEFT FLOORBEAM ANGLE LBL 42 CRACKED.  DISCOVERED DURING C-CHECK.  REPAIRED DAMAGED AREA IAW CRJ REO 601R-53-61-117 REV A.
